# SDR 95ZZZX2630

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: 253
- Engine: Garrtt TPE33110U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leak
- Location: Oil Pump
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOST OIL PRESSURE IN-FLIGHT AND WAS SHUT DOWN.  SEAL FAILURE WAS DUE TO WORN OIL PUMP SHAFT.
